# SDR FDEA201001140127

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID-FLAP T/E LOWER CHORD CRACKED WBL106.  REMOVED CRACKED ANGLES AT WBL 106 AND 146, FABRICATED NEW ANGLES AND INSTALLED AT WBL 106 AND 146 IAW SRM 51-30-2, 51-40-4, 51-10-2 AND 51-10-1.
